Eleftheriou, P.E. orcid.org/0000-0003-0687-1096 (Cover date: August 2023) Product cones in dense pairs. Mathematical Logic Quarterly, 68 (3). pp. 279-287. ISSN 0942-5616
Abstract
LetM=〈M,<,+,...〉be an o-minimal expansion of an ordered group, andP⊆Ma dense set such thatcertain tameness conditions hold. We introduce the notion of aproduct conein ̃M=〈M,P〉, and prove: ifMexpands a real closed field, then ̃Madmits a product cone decomposition. IfMis linear, then it does not. Inparticular, we settle a question from [10].
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2022 The Authors. Mathematical Logic Quarterly published by Wiley-VCH GmbH.This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Funding Information: | Funder Grant number EPSRC (Engineering and Physical Sciences Research Council) EP/V003291/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 10 Aug 2023 09:31 |
Last Modified: | 10 Aug 2023 09:31 |
Published Version: | https://onlinelibrary.wiley.com/doi/10.1002/malq.2... |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/malq.202100028 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:202293 |